# SDR AU000451

- Difficulty date: June 3, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Boeing 737-33A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 91142H2369
- Condition: Cracked
- Location: Cockpit
- Part time: 34,917 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) FIRST OFFICERS NO1 WINDOW OUTER PANE CRACKED.
